RUS  ENG
Full version
JOURNALS // Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya // Archive

Izv. RAN. Ser. Mat., 2016 Volume 80, Issue 5, Pages 41–60 (Mi im8490)

This article is cited in 1 paper

The category $\mathcal{MF}$ in the semistable case

G. Faltings

Max Planck Institute for Mathematics, Bonn, Germany

Abstract: The categories $\mathcal{MF}$ over discrete valuation rings were introduced by J. M. Fontaine as crystalline objects one might hope to associate with Galois representations. The definition was later extended to smooth base-schemes. Here we give a further extension to semistable schemes. As an application we show that certain Shimura varieties have semistable models.

Keywords: Fontaine theory, Galois representations.

UDC: 512.73

MSC: 14F30

Received: 14.12.2015
Revised: 02.05.2016

Language: English

DOI: 10.4213/im8490


 English version:
Izvestiya: Mathematics, 2016, 80:5, 849–868

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025